Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Particle-antiparticle duality and fractionalization of topological chiral solitons

Title
Particle-antiparticle duality and fractionalization of topological chiral solitons
Authors
Oh, Chang-geunHan, Sang-HoonJeong, Seung-GyoKim, Tae-HwanCheon, Sangmo
Date Issued
Jan-2021
Publisher
Nature Publishing Group
Abstract
Although a prototypical Su–Schrieffer–Heeger (SSH) soliton exhibits various important topological concepts including particle-antiparticle (PA) symmetry and fractional fermion charges, there have been only few advances in exploring such properties of topological solitons beyond the SSH model. Here, by considering a chirally extended double-Peierls-chain model, we demonstrate novel PA duality and fractional charge e/2 of topological chiral solitons even under the chiral symmetry breaking. This provides a counterexample to the belief that chiral symmetry is necessary for such PA relation and fractionalization of topological solitons in a time-reversal invariant topological system. Furthermore, we discover that topological chiral solitons are re-fractionalized into two subsolitons which also satisfy the PA duality. As a result, such dualities and fractionalizations support the topological Z4 algebraic structures. Our findings will inspire researches seeking feasible and promising topological systems, which may lead to new practical applications such as solitronics.
Keywords
article; chirality
URI
http://oasis.postech.ac.kr/handle/2014.oak/104825
ISSN
2045-2322
Article Type
Article
Citation
Scientific Reports, vol. 11, no. 1, page. 1013, 2021-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Views & Downloads

Browse